Yes, I know I've helped you before, but unfortunately, my memory can't keep track of everyone's stats and meds... lol
It takes 4-6 weeks for a new T4 med/dosage to take full effect. That's quite a hefty starting dose on the T3, which is faster acting than T4; could send you to hyper hell pretty quickly. Make sure you're aware of all signs of over medication and be sure to notify your doctor at the first sign.
Both T3 and T4 meds can "build", so the fact that you haven't had a reaction yet, doesn't mean you won't.
You're getting all of the T3 in one dose? If so... wow -- most of us find that splitting T3 med into multiple doses works best because we don't get that initial "jolt", then crash later in the day. I'm only on 10 mcg and take 1/2 in the morning, the other 1/2 around noon to keep my level more steady throughout the day..
Haven't experienced any symptoms yet... All I really know to look for is the rapid heartbeat. Yes it is in one dose. It is a capsule so no way to split it. We are retesting in 2 weeks to see how it is working. So far I feel the same, but my husband has commented that I seem way less on edge and less emotional...I tried to cut and paste my previous labs but am working from my iPad and it won't let me.
Other symptoms of over medication include rapid weight loss (I should be so lucky...lol), heart palpitations, mood swings, etc.
If you start having any of those, you might want to see if you can have the capsules made so that you can take the med in 2 doses, which will spread out the intake of the T3, over the course, of the day.
It's okay that you couldn't copy/paste your previous labs. I can go find them if I need to. Post your new ones when you get them and we can go from there.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.